# SDR SWAA051215

- Difficulty date: April 25, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N509SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24186
- Aircraft time: 47,219 hours, 46,931 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Foreflap
- Component: Foreflap
- Component part number: 65C30462
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND RT WING OUTBOARD T/E FOREFLAP UPPER SURFACE DELAMINATED.  REMOVED AND REPLACED FLAP PER MM.
